MAUDE Adverse Event Report: VIOL CO.,LTD SYLFIRM X; RADIO FREQUENCY SYSTEM

VIOL CO.,LTD SYLFIRM X; RADIO FREQUENCY SYSTEM
Model Number SYLFIRM X
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This report is a follow-up report from the manufacturer regarding mw5182490.Patient report details: the patient claims fat loss and scarring on her face and neck after receiving sylfirm x.The patient claims her skin became so thin that pulses could be seen under the skin over her trachea.She also claims that this treatment reversed the effects of another dermatological procedure she received two years prior.Investigation results: customer complaints: after reviewing customer feedback collected by viol co., ltd, we have not identified any customer complaints related to fat reduction with sylfirm x.However, the fda has received three reports of patients claiming fat reduction.In one of these cases, the submitted information was deemed unreliable upon review.In the remaining two cases, the investigation was halted due to failure to contact the patient for additional information to determine the cause, or failure to cooperate with recommendations to visit a healthcare provider for further evaluation.Therefore, in all three cases, the facts and causes of fat reduction have not been fully confirmed.To date, no customer complaints related to fat reduction with sylfirm x have been identified among the customer feedback received by the manufacturer.Key doctor advice: despite the results of the customer feedback investigation, we sought clinical advice from a domestic doctor regarding the possibility that sylfirm x may have contributed to the fat reduction.However, we have not yet received a response to our inquiry.We will compile the information and provide a further report once the investigation is complete.Treatment conditions: we requested the patient's hospital information to compare the current report with the doctor's advice.However, we have not yet received any contact.Therefore, it is impossible to confirm the exact conditions under which the patient underwent the procedure.Conclusion: to date, no customer complaints have been received that resemble the patient's claims of fat loss due to the sylfirm x procedure.We are seeking clinical advice from domestic physicians regarding the possibility that fat loss may be attributed to the sylfirm x procedure, and we have requested the patient's hospital information to confirm the procedure's requirements.However, we have not yet received a response from the physician or patient.Once the investigation is complete, we will provide a supplementary report comparing the patient's treatment requirements with the physician's advice.

Brand Name
SYLFIRM X
Common Device Name
RADIO FREQUENCY SYSTEM
Manufacturer (Section D)
VIOL CO.,LTD
608, 609, 808, 809, bundang
technopark c, 744 pangyo-ro
bundang-gu, seongnam-si, gyeonggi-do 13510
KS  13510
Manufacturer (Section G)
VIOL CO.,LTD
608, 609, 808, 809, bundang te
744, pangyo-ro, bundang-gu
seongnam-si, gyeonggi-do 13510
KS   13510
Manufacturer Contact
minyoung park
608, 609, 808, 809, bundang technopark c
744, pangyo-ro, bundang-gu
seongnam-si, gyeonggi-do 13510
KS   13510
MDR Report Key24554446
Report Number3009206941-2026-00001
Device Sequence Number15660481
Product Code GEI
UDI-Device Identifier08809502330101
UDI-Public08809502330101
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K213612
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSYLFIRM X
Device Catalogue NumberSYLFIRM X
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight57 KG